# SDR ASOA2015042712682

- Difficulty date: April 1, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,628 hours, 24,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Bs 559 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STRAP FROM RBL 18 TO RBL 36 AT FS 559.00 IS CORRODED.  REMOVED CORRODED STRAP IAW SRM 51-42-06.  DRILLED NEW SERVICEABLE STRAP IAW SRM 51-40-11.  INSTALLED STRAP IAW SRM 51-42-06.
